# SDR DJFA2005147

- Difficulty date: October 6, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N783TA
- Make and model: Beech 400A
- Aircraft serial: RK234
- Aircraft time: 5,344 hours, 4,326 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 4510041
- Part serial: 915C97
- Condition: Worn
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AFTER APPROACH AND NORMAL LANDING WITH NORMAL DECELERATION USING THRUST REVERSERS, AND AFTER ACHIEVING TAXI SPEED OF A FAST PACED WALK, THE AIRCRAFT EXPERIENCED A SEVERE NOSEWHEEL VIBRATION.  NORMAL BRAKING APPEARED TO BE LOST, AND EMERGENCY BRAKING WAS USED TO STOP THE AIRCRAFT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR SHIMMY DAMPER, BLED THE BRAKING SYSTEM AND SERVICED THE EMERGENCY BRAKE NITROGEN BOTTLE.  OPERATIONAL CHECKS OF THE BRAKES AND SHIMMY DAMPER WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
